MathSciNet Relay Station
MathSciNet bibliographic data
MR356540 (50 #9010) 65N30
Fix, G. J.; Gulati, S.; Wakoff, G. I. On the use of singular functions with finite element approximations. J. Computational Phys. 13 (1973), 209–228.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement